Multi dimensional generalizations of the Padé table

J. H. Loxton, A. J. van der Poorten

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)


The Padé table is a method of generating rational approximating functions to a given function. Recently, various authors have considered generalisations giving approximants which are algebraic functions or satisfy algebraic differential equations. We show how these schemes fit into an even more general theory of algebraic approximation of functions and list the rather few known examples in which the construction can be given explicitly.

Original languageEnglish
Pages (from-to)385-393
Number of pages9
JournalRocky Mountain Journal of Mathematics
Issue number3
Publication statusPublished - 1979
Externally publishedYes


Dive into the research topics of 'Multi dimensional generalizations of the Padé table'. Together they form a unique fingerprint.

Cite this